MAUDE Adverse Event Report: NURSE ASSIST, LLC NURSE ASSIST, LLC; 0.9% NORMAL SLAINE FOR IRRIGATION USP, IN SCREW TOP BOTTLE

NURSE ASSIST, LLC NURSE ASSIST, LLC; 0.9% NORMAL SLAINE FOR IRRIGATION USP, IN SCREW TOP BOTTLE
Model Number 6240
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 4-jul-2023, customer notified nurse assist via e-mail of the following event description from a customer: (translated) is rust inside the tray, it appears to be nacl leaking from the bottle as it is almost empty.This is the third kit that contains rust and is not usable.I'll let you know if there are any others.Photos of the kit in question are attached.These bottles were reported by the initial reporter as leaking prior to use on a patient.There was no report of any patient impact or adverse event.
 
Additional Manufacturer Narrative
The extended time between date of event and date of this report is due to nurse assist recently reclassifying this type of occurrence as having the potential for causing or contributing to a death or a serious injury if the malfunction were to recur.Nurse assist is conducting a retrospective review of product complaints to identify all occurrences of malfunction of the sterile barrier.

Brand Name
NURSE ASSIST, LLC
Common Device Name
0.9% NORMAL SLAINE FOR IRRIGATION USP, IN SCREW TOP BOTTLE
Manufacturer (Section D)
NURSE ASSIST, LLC
4409 haltom rd.
haltom city 76117
Manufacturer (Section G)
NURSE ASSIST, LLC
4409 haltom rd.
haltom city TX 76117
Manufacturer Contact
anthony bui
4409 haltom rd.
haltom city, TX 76117
8006496800
MDR Report Key18255616
Report Number3002695476-2023-00012
Device Sequence Number20504491
Product Code FRO
UDI-Device Identifier10850421008812
UDI-Public(01)10850421008812
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K083042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2024
Device Model Number6240
Device Catalogue NumberN/A
Device Lot Number22073614
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2023
Initial Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1650927-3OCT2023-001-R
Patient Sequence Number1
Patient SexUnknown